# SDR 98ZZZX1102

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AW
- Make and model: Cessna 750
- Aircraft serial: 7500033
- System (JASC): 3252 · Shimmy Damper
- Part: Steering Unit
- Part number: 7148876
- Condition: Malfunctioned
- Location: Nlg
- Part time: 161 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, AIRCRAFT STARTED TO TURN LEFT WITHOUT INPUT TO TILLER OR RUDDER PEDALS.  AIRCRAFT EXAMINED AND NO APPARENT CAUSE WAS IDENTIFIED.  CONTACTED CESSNA AND REQUESTED A REPLACEMENT STEERING UNIT.  TECHNICIANS FOR ICT AND LGB CAME TO PHX AND CHANGED OUT UNIT.  JACKED AIRCRAFT AND PERFORMED RIGGING AND OPERATIONAL CHECKS.  AIRCRAFT TAXI CHECKED AND FUNCTIONAL CHECK FLIGHT PERFORMED.  TC:  119.
